# SDR HEEA078403

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame
- Part number: 407070700103
- Condition: Corroded
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAT FRAME SUPPORT AROUND INSERTS HEAVILY CORRODED. REPLACED WITH SERVICEABLE FRAME.
